# SDR AU961176

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- Engine: Ge CFM563B1
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 7638102
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CABIN PRESSURE CONTROLLER SUSPECT FAULTY - CONTROLLER CHANGED -  WORKSHOP INSPECTION COULD FIND NO FAULTS BUT PRESSURISATIONSYSTEM NOW OPERATES NORMALLY
